$(m,n)$-paranormal operators and $(m,n)^*$-paranormal operators
Commun. Korean Math. Soc. 2020 Vol. 35, No. 1, 151-159
https://doi.org/10.4134/CKMS.c180452
Published online January 31, 2020
Preeti Dharmarha, Sonu Ram
University of Delhi; University of Delhi
Abstract : We introduce the notion of $(m,n)$-paranormal operators and $(m,n)^*$-paranormal operators on Hilbert space and study their properties. We also characterize these operators. Examples of operators are given which are $(m,n)$-paranormal but not $(m,n)^*$-paranormal, and vice-versa.
Keywords : $(m,n)$-paranormal operator, $(m,n)^*$-paranormal operator, $M$-paranormal, $M^*$-paranormal operator
MSC numbers : Primary 47B20; Secondary 47B37
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd